Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

My Struggle with GAD and Stubborness

Posted Jul 08 2010 11:09pm

I have been diagnosed with GAD, and they started me on medication.  The only thing that seemed to work out of it all was the ativan because it was a quick way to calm me down.  Through Celexa and the major side effects all at once, to breaking out in hives from it and throat closing.  To being given Lexapro (and have taken it before) but... The side effects that I had from it were literally sending me into depression, and more fear of anxiety.  Now I am on Prozac.  Yay!! The "hippie" of all anti depressants and anti anxiety.  (meaning its been around for a while)  And Klonopin.  Woooo Klonopin... Not sure what to think about it yet.  Do I like taking it?  NO!!! I hate taking pills for a headache.  much less medications that I think I could be with, and do it on my own.  Knowing that I cant do it on my own, hense the reason I am on them.  It is an on going struggle and is really starting to get me down, and really bother me.  I had 1/2 of a Klonopin tonight and well I was about to have an attack long before I took it.  And a couple hours after taking it.  What happened?  I had a panic attack.  Though this one fairly mild.  All in the same it was scary.  My issue is, if I cant take a deep breath.. its on like donkey kong!  I CANT BREATH... not thinking in my head ok you are breathing.  they  are slow, may not be too deep. But chill.  And my significant other Erin runs to my rescue and helps me start breathing.  Thankfully.

But, WHEN IS IT GOING TO END???? if anyone reads this... I'm  totally down for any suggestions... PUH-LEASE??? =)

Post a comment
Write a comment:

Related Searches